# SDR FDEA2018091172413

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B AFT (FLAP SIDE) HINGE PIVOT I/B HOLE BORE CORROSION. HINGE PIVOT I/B HOLE BORE REWORKED AND FOUND EXCEED LIMIT PER CMM 57-52-04. EXISTING HOLE DIA 1.148", FINAL HOLE DIA 1.158", MAXIMUM ALLOWABLE HOLE DIA 1.150". OVERSIZED BUSHING FABRICATED & INSTALLED PER CMM 57-52-04 & EA 1-5750-T0342095 P1 STEP 1A & STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
